# SDR SRAA971101

- Difficulty date: November 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4472
- System (JASC): 6120 · Propeller Controlling System
- Part: Valve Housing
- Part number: 582855
- Condition: Failed
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING FLIGHT, NR 4 PROP FLUX IN NORMAL GOVERNING STEADY AND WITHIN LIMITS IN MECHANICAL.  RPM WENT OUT OF LIMITS IN MECHANICAL GOVERNING.  PROP WAS NOT PITCHLOCKED, SHUTDOWN IAW AOM.  REMOVED AND REPLACED NR 4  VALVE HOUSING PER IAW JOB CARD NR 6103, GROUND RUNS CARRIED OUT IAW JOB CARDS 7101 AND 7101-2 OPS CHECKED GOOD.
